back to author index
   
title:
 
Asymptotic Solitons of the Johnson Equation
publication:
 
JNMP
volume-issue:   7 - 3
pages:   284 - 302
ISSN:
  1402-9251
DOI:
  doi:10.2991/jnmp.2000.7.3.4 (how to use a DOI)
author(s):
 
Igor ANDERS, Anne BOUTET de MONVEL
publication date:
 
August 2000
abstract:
 
We prove the existence of non-decaying real solutions of the Johnson equation, vaishing as x +. We obtain asymptotic formulas as t for the solutions in the form of an infinite series of asymptotic solitons with curved lines of constant phase and varying amplitude and width.
copyright:
 
© The authors.
This article is distributed under the terms of the Creative Commons Attribution License 4.0, which permits non-commercial use, distribution and reproduction in any medium, provided the original work is properly cited. See for details: https://creativecommons.org/licenses/by-nc/4.0/
full text: